# SDR J7SA2020122800259

- Difficulty date: December 22, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N371FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500387
- Aircraft time: 4,250 hours, 2,846 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Belt
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO BAG SMOKE CAS DURING CRUISE.  CREW SMELLED SMOKE AND NOTICED BAG COMPARTMENT HAD BURNT RUBBER SMELL.  AIRCRAFT LANDED WITHOUT INCIDENT AT KAMA.  FOUND AFT BAGGAGE VCS BELT SHREDDED.  REMOVED BELT CAUSING ECS SYSTEM TO BE INOPERABLE.
